MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD BLUNT FILTER NRFIT; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON DE MEXICO BD BLUNT FILTER NRFIT; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 400066
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd blunt filter nrfit connector disconnected from the needle hub.The following information was provided by the initial reporter translated from french to english: during a discussion this morning with novartis, they have informed me that they encountered a problem with their nrfit filter needle sku 400066.During the lab testing in order to create ifu for spinal injection, they have encountered a 1 out of 60 fails where the nrfit disconnected from the filter at the point where it is glued on.They should be sending additional information soon, but i am still sharing the information i have received today.You should be receiving info from (b)(6).Additional information provided.The disentangle of the nrfit connector from the needle hub occurred when the operator was trying to remove normally the red needle shield from the needle.
 
Additional Manufacturer Narrative
Photo received by our quality team for investigation.Through visual inspection, a case assembled to the filter, but separated from the adapter is observed.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Possible root cause is associated with incorrect adhesive application.Manufacturing personnel have been notified of this incident to increase awareness of this matter.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Photo received by our quality team for investigation.Through visual inspection, a case assembled to the filter but separated from the adapter is observed.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Possible root cause is associated with manual adhesive placement.Manufacturing personnel have been notified of this incident to increase awareness of this matter.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.
 
Event or Problem Description
Batch number 3347387 was provided.
 
Additional Manufacturer Narrative
(b)(4) follow up report for correction.The batch number was incorrect in the initial mdr, batch number is 3347387.

Brand Name
BD BLUNT FILTER NRFIT
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20334325
Report Number9614033-2024-00062
Device Sequence Number8136101
Product Code GAA
UDI-Device Identifier00382904000660
UDI-Public(01)00382904000660(11)240229(17)261231(10)3347387
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number400066
Device Lot Number3347387
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer11/14/2024
Not provided
12/12/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date11/15/2024
12/12/2024
12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown